# SDR TWAA9579

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: RD21891
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - DURING CRUISE, NR 1 ENGINE WAS SHUT DOWN DUE TO OIL QUANTITY DECREASING TO ONE GALLON.  FOUND NR 6 SCAVANGE PUMP OIL TUBE, MFG P/N RD2189-1, TO BE CRACKED.  REMOVED AND REPLACED CRACKED SCAVANGE OIL TUBE, RAN ENGINE PERFORMANCE LEAK CHECK, FOUND NORMAL.  (M)
